# SDR CALA2025020702235

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 67,879 hours, 22,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERIOR EMERGENCY LIGHT NOT ILLUMINATING. RELAMPED L4 DOOR EXTERIOR EMERGENCY LIGHT REF AMM 33-51-06. OPS CHECK GOOD PARTS USED:  99-3351-3-0014,QTY :1
